Publications

A note on optimal designs for estimating the slope of a polynomial regression

Dette, H. and Melas, V.B. and Shpilev, P.

STATISTICS AND PROBABILITY LETTERS
Volume: 170 Pages:
DOI: 10.1016/j.spl.2020.108992
Published: 2021

Abstract
In this note we consider the optimal design problem for estimating the slope of a polynomial regression with no intercept at a given point, say z. In contrast to previous work, we investigate the model on the non-symmetric interval. © 2020 Elsevier B.V.

« back